# SDR SWAA052243

- Difficulty date: July 28, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 65,228 hours, 63,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 485, STR 16L.  REPAIRED SKIN PER SWA EA AND SRM.
